Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 32, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 19, 2013, 7:25 PM CDT for 5 counties in Missouri; Leavenworth County, Wyandotte County, Kansas. It was in force for 50 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2013, 7:25 PM CDT (00:25 UTC)
- Expired
- May 19, 2013, 8:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Leavenworth County, KS, Wyandotte County, KS, Buchanan County, MO, Clay County, MO, Clinton County, MO, DeKalb County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 86 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 7:32 PM CDT | TSTM WND GST 59 | St. Joseph, MO | |
| May 19, 7:37 PM CDT | TSTM WND GST 0 | Gladstone, MO | 50 TO 70 MPH WINDS. |
| May 19, 7:38 PM CDT | TSTM WND DMG | St Joseph, MO | TREES AND POWERLINES DOWN |
| May 19, 7:39 PM CDT | TSTM WND DMG | 3 N Weston, MO | NUMEROUS TREES DOWN IN THE WESTON AREA ALONG AND BLOCKING 45 TO BUCHANAN COUNTY LINE |
| May 19, 7:45 PM CDT | TSTM WND GST 60 | 4 Nw Liberty, MO | |
| May 19, 7:50 PM CDT | TSTM WND DMG | Parkville, MO | TREES AND POWERLINES DOWN AT ENGLISH LANDING PARK |
| May 19, 8:10 PM CDT | TSTM WND DMG | Excelsior Springs, MO | WINDS ESTIMATED AT 60 MPH BLEW A WOOD FENCE PANEL DOWN AND SNAPPED A POWERPOLE CAUSING A POWER OUTAGE. TIME IS ESTIMATED. |
| May 19, 8:17 PM CDT | TSTM WND DMG | Cameron, MO | OVERHEAD DOOR AT CAMERON EMS BLOWN IN. REPORTS OF TREES DOWN IN CAMERON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:47 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.4 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 588 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 1386 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
308
WUUS53 KEAX 200025
SVREAX
KSC103-209-MOC021-047-049-063-165-200115-
/O.NEW.KEAX.SV.W.0032.130520T0025Z-130520T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
725 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LEAVENWORTH COUNTY IN NORTHEAST KANSAS...
WYANDOTTE COUNTY IN NORTHEAST KANSAS...
BUCHANAN COUNTY IN NORTHWEST MISSOURI...
CLAY COUNTY IN WEST CENTRAL MISSOURI...
CLINTON COUNTY IN NORTHWEST MISSOURI...
SOUTHERN DEKALB COUNTY IN NORTHWEST MISSOURI...
PLATTE COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 815 PM CDT
* AT 721 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RUSHVILLE TO TRACY TO SHAWNEE...AND MOVING NORTHEAST
AT 50 MPH.
THIS HISTORY HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS EASTERN KANSAS.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WEATHERBY LAKE...PARKVILLE...KANSAS CITY KANSAS...RIVERSIDE...NORTH
KANSAS CITY...ST. JOSEPH...SMITHVILLE...GLADSTONE...GOWER...
CLAYCOMO...PLATTSBURG...LIBERTY...KEARNEY...LATHROP...EXCELSIOR
SPRINGS...CAMERON...CAMDEN POINT...DEARBORN...FERRELVIEW AND PLATTE
WOODS.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
I-35 IN MISSOURI BETWEEN MILE MARKERS 5 AND 56.
I-635 BETWEEN MILE MARKERS 4 AND 12.
I-435 LOOP FROM MILE MARKERS 9 TO 55.
I-29 BETWEEN MILE MARKERS 0 AND 51.
I-229 BETWEEN MILE MARKERS 0 AND 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3969 9497 3974 9494 3973 9491 3973 9487
3977 9487 3976 9491 3982 9484 3982 9460
3985 9460 3989 9420 3923 9421 3923 9430
3920 9433 3918 9438 3920 9441 3918 9440
3905 9481 3906 9488 3934 9489 3964 9505
TIME...MOT...LOC 0024Z 238DEG 43KT 3963 9498 3942 9479
3904 9476
HAIL...<.75IN
WIND...60MPH
$$
HAWBLITZEL1 follow-up statement
416
WWUS53 KEAX 200050
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
750 PM CDT SUN MAY 19 2013
KSC103-209-200059-
/O.CAN.KEAX.SV.W.0032.000000T0000Z-130520T0115Z/
LEAVENWORTH KS-WYANDOTTE KS-
750 PM CDT SUN MAY 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR WYANDOTTE AND NORTHEASTERN
LEAVENWORTH COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3982 9484 3982 9460 3985 9460 3989 9420
3923 9421 3923 9430 3920 9433 3918 9438
3920 9441 3918 9441 3912 9460 3939 9461
3977 9486 3977 9488 3976 9491
TIME...MOT...LOC 0049Z 238DEG 43KT 3975 9453 3954 9445
3930 9433
$$
MOC021-047-049-063-165-200115-
/O.CON.KEAX.SV.W.0032.000000T0000Z-130520T0115Z/
BUCHANAN MO-CLAY MO-CLINTON MO-DEKALB MO-PLATTE MO-
750 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
PLATTE...SOUTHERN DEKALB...CLINTON...CLAY AND EASTERN BUCHANAN
COUNTIES UNTIL 815 PM CDT...
AT 744 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF STEWARTSVILLE TO TRIMBLE TO
LIBERTY...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
KEARNEY...EXCELSIOR SPRINGS...LATHROP...CAMERON...CLARKSDALE...
STEWARTSVILLE...HOLT...OSBORN...MOSBY...PRATHERSVILLE AND TURNEY.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 5 AND 56.
I-435 LOOP FROM MILE MARKERS 40 TO 55.
I-29 BETWEEN MILE MARKERS 0 AND 51.
I-229 BETWEEN MILE MARKERS 0 AND 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS THE KANSAS CITY AREA. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3982 9484 3982 9460 3985 9460 3989 9420
3923 9421 3923 9430 3920 9433 3918 9438
3920 9441 3918 9441 3912 9460 3939 9461
3977 9486 3977 9488 3976 9491
TIME...MOT...LOC 0049Z 238DEG 43KT 3975 9453 3954 9445
3930 9433
HAIL...<.75IN
WIND...70MPH
$$
HAWBLITZELWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:51 PM CDT, 34 minutes earlier.
Area forecast discussion, May 19, 6:51 PM CDT, 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 651 PM CDT Sun May 19 2013 .SHORT TERM...(This Evening through Monday Night) Issued at 243 PM CDT SUN MAY 19 2013 Convection is already beginning to fire ahead of a north-south- oriented wave over central KS. This wave will be the main player this evening, and we still expect a line of supercells to develop just ahead of it through late afternoon. This line should be near a TOP- STJ line around 5 pm, into the KC metro between 6 pm and 9 pm and toward Kirksville and Boonville between 9 pm and midnight. Airmass has become moderately to strongly unstable, evident by 2600 J/kg of CAPE on the 18Z TOP sounding. This combined with a 50-60 kt mid-level jet streak directly overhead will be more than supportive of organized severe thunderstorms this afternoon and evening. Still expect storms capable of very large hail and a few tornadoes to develop over eastern KS which will transition into a line of storms over far eastern KS or western MO and race into central MO overnight. Latest models suggest this transition into linear or quasi-linear mode may occur a bit earlier than previously thought, possibly as far west as eastern KS. This line will be capable of producing widespread wind damage and some embedded tornadoes. Better chances for strong tornadoes now appear to be southwest of the forecast area, closer to Wichita, where low-level wind fields will be a bit more supportive. However, low-level shear will increase after 00Z across far western MO, and this could support tornadoes embedded within a developing QLCS as it tracks into Kansas City and points east. Any storms that maintain supercell structure after 00Z will also have an enhanced tornado threat. Another potentially active day is in store for Monday as wind fields remain supportive of severe storms. Much of the severe threat for Monday depends on how far south and east the cold front pushes overnight, and any lingering cloud debris that could cut back on instability during the day. Models have trended slightly further east with the location of the front, and thus the severe threat, which now appears to be focused from near Clinton and Sedalia toward Macon and points east. If strong instability can redevelop, shear profiles support a severe line of storms capable of large hail and widespread wind damage developing across these areas and spreading into eastern MO and the Ozarks Monday evening. Heavy rain will also be a threat with this line. .LONG TERM...(Tuesday through Sunday) Issued at 243 PM CDT SUN MAY 19 2013 Have lowered thunderstorm chances on Tuesday as latest guidances indicates convection Monday night may shove effective boundary far enough to the southeast to push highest chances of redevelopment into the southeastern portions of the state. Through Friday, temperatures will return to seasonal normal in the 70s, as high pressure remains in control. Precipitation chances begin to increase by next weekend as mid-level heights rise and moisture returns to the Plains. Temperatures by next weekend will again climb back into the 80s. && .AVIATION...(For the 00Z TAFS through 00Z Monday Evening) Issued at 645 PM CDT SUN MAY 19 2013 Line of severe thunderstorms tracking northeast 35kts will affect the KMCI/KMKC terminals for about 2 hours at the start of the forecast. High probability for winds greater than 50kts and potential for large hail with this line. KSTJ will also be affected by this same line but convection may last for an hour or two longer. After passage of this line the rain chances pretty much end. Will be watching for re- development towards sunrise Monday as a couple of the short range convective models are picking up on this. Otherwise, VFR conditions for Monday. With the frontal boundary still draped over west central MO through Monday there is a chance for convection to reform from Kansas City southward with chances increasing the further south you get away from Kansas City. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && SHORT TERM...Hawblitzel LONG TERM...Dux AVIATION...MJ
Hazardous weather outlook, May 19, 5:13 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 513 PM CDT SUN MAY 19 2013 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-201130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 513 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT A LINE OF SEVERE THUNDERSTORMS HAS FORMED OVER EASTERN KANSAS LATE THIS AFTERNOON AND WILL TRACK RAPIDLY NORTHEAST THROUGH THE ENTIRE REGION THIS EVENING. WHILE SEVERE WEATHER IS POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA...THE GREATEST THREAT AND IMPACT WILL EXIST ACROSS EASTERN KANSAS AND WESTERN MISSOURI...INCLUDING THE GREATER KANSAS CITY AND ST JOSEPH AREAS. STRAIGHT-LINE DAMAGING WINDS AND LARGE HAIL ARE LIKELY WITH THIS LINE OF STORMS. ISOLATED SUPERCELLS EMBEDDED WITHIN THIS LINE WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL IN EXCESS OF 2 INCHES AND A FEW TORNADOES OVER EASTERN KANSAS AND WESTERN MISSOURI DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ADDITIONAL SEVERE THUNDERSTORMS ARE EXPECTED MONDAY AFTERNOON AND EVENING ACROSS AREAS NEAR AND EAST OF INTERSTATE 35. THE PRIMARY HAZARDS WILL ONCE GAIN BE LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES. AREAS OF HEAVY RAIN FROM SEVERAL DAYS OF THUNDERSTORMS MAY LEAD TO LOCALIZED FLOODING PROBLEMS BY MONDAY. THUNDERSTORMS WILL BE POSSIBLE AREA-WIDE ON TUESDAY AS THE COLD FRONT FINALLY PUSHES THROUGH THE REGION. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS CENTRAL MISSOURI...GENERALLY EAST OF A CHILLICOTHE TO CLINTON LINE. SLIGHT CHANCES OF THUNDERSTORMS WILL RETURN THURSDAY THROUGH SATURDAY...MAINLY ACROSS EASTERN KANSAS AND WESTERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH TONIGHT ACROSS THE ENTIRE OUTLOOK AREA. SPOTTER ACTIVATION WILL ALSO LIKELY BE NEEDED ON MONDAY. MJ
In the hours before
Local storm report, May 19, 7:15 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
715 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM HAIL 1 W DE SOTO 38.97N 94.97W
05/19/2013 E0.75 INCH JOHNSON KS EMERGENCY MNGR
&&
ABAILEYLocal storm report, May 19, 7:19 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
719 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG URICH 38.46N 94.00W
05/19/2013 HENRY MO PUBLIC
LARGE TREE BLOWN OVER...ESTIMATED 60 MPH WINDS
&&
DUXLocal storm report, May 19, 7:20 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
720 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST ATCHISON 39.56N 95.12W
05/19/2013 E60 MPH ATCHISON KS PUBLIC
&&
DUXLocal storm report, May 19, 7:21 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
721 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM TSTM WND GST 1 E GARDNER 38.81N 94.91W
05/19/2013 E72 MPH JOHNSON KS EMERGENCY MNGR
&&
ABAILEYLocal storm report, May 19, 7:23 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
723 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG LEAVENWORTH 39.32N 94.92W
05/19/2013 LEAVENWORTH KS EMERGENCY MNGR
SEVERAL LARGE TREES DOWN
&&
ABAILEYLocal storm report, May 19, 7:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
724 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG OSAWATOMIE 38.50N 94.95W
05/19/2013 MIAMI KS LAW ENFORCEMENT
SEVERAL TREES BLOWN OVER ROADS NEAR OSAWATOMIE
&&
DUXThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:26 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Harrison | 49 min |
| May 19, 7:27 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson | 48 min |
| May 19, 7:29 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry | 46 min |
| May 19, 7:30 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette, Pettis, Saline | 45 min |
| May 19, 7:42 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Grundy, Linn, Livingston | 48 min |
| May 19, 7:45 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb, Gentry | 45 min |
| May 19, 7:59 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Cass, Clay, Clinton, Jackson, Johnson and 2 more | 46 min |
| May 19, 8:01 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer | 44 min |
| May 19, 8:06 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Linn, Saline | 39 min |
| May 19, 8:18 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess, DeKalb, Harrison | 27 min |
| May 19, 8:30 PM CDT | Severe Thunderstorm Warning | EAX | Harrison, Mercer | 30 min |
| May 19, 8:35 PM CDT | Special Weather Statement | EAX | Putnam, Sullivan | 40 min |
| May 19, 8:35 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Daviess, Grundy, Harrison, Linn, Livingston and 1 more | 25 min |
| May 19, 8:54 PM CDT | Special Weather Statement | EAX | Adair, Schuyler | 51 min |
| May 19, 9:09 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler | 51 min |
| May 19, 9:21 PM CDT | Tornado Warning | EAX | Putnam, Schuyler | 24 min |
| May 19, 10:11 PM CDT | Special Weather Statement | EAX | Bates | 49 min |
| May 19, 10:24 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry | 36 min |
| May 19, 10:36 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 24 min |
| May 19, 11:00 PM CDT | Special Weather Statement | EAX | Chariton, Saline | 45 min |
| May 19, 11:08 PM CDT | Special Weather Statement | EAX | Johnson, Pettis, Saline | 52 min |
| May 19, 11:34 PM CDT | Special Weather Statement | EAX | Cooper, Howard | 41 min |
| May 20, 12:08 AM CDT | Special Weather Statement | EAX | Henry, Pettis | 37 min |
| May 20, 8:22 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 23 min |
| May 20, 8:47 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Jackson, Johnson | 28 min |
| May 20, 9:16 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 29 min |
| May 20, 9:26 AM CDT | Special Weather Statement | EAX | Bates | 34 min |
| May 20, 9:45 AM CDT | Special Weather Statement | EAX | Johnson | 30 min |
| May 20, 10:25 AM CDT | Special Weather Statement | EAX | Johnson, Pettis | 35 min |
| May 20, 10:42 AM CDT | Special Weather Statement | EAX | Cass | 33 min |
| May 20, 10:45 AM CDT | Special Weather Statement | EAX | Saline | 30 min |
| May 20, 11:12 AM CDT | Special Weather Statement | EAX | Johnson | 33 min |
| May 20, 11:20 AM CDT | Special Weather Statement | EAX | Saline | 25 min |
| May 20, 11:36 AM CDT | Special Weather Statement | EAX | Howard | 24 min |
| May 20, 2:48 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 42 min |
| May 20, 3:17 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Jackson, Johnson | 43 min |
| May 20, 3:48 PM CDT | Special Weather Statement | EAX | Cass | 42 min |
| May 20, 4:00 PM CDT | Special Weather Statement | EAX | Johnson | 45 min |
| May 20, 4:14 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette | 46 min |
| May 20, 4:32 PM CDT | Special Weather Statement | EAX | Cooper, Pettis | 28 min |
| May 20, 4:47 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 43 min |
| May 20, 4:50 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Pettis, Saline | 40 min |
| May 20, 4:58 PM CDT | Flash Flood Warning | EAX | Pettis | 3 hr |
| May 20, 5:00 PM CDT | Tornado Warning | EAX | Johnson, Pettis | 30 min |
| May 20, 5:19 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Saline | 41 min |
| May 20, 5:21 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Randolph | 39 min |
| May 20, 5:40 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Schuyler | 35 min |
| May 20, 5:44 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Saline | 46 min |
| May 20, 5:53 PM CDT | Severe Thunderstorm Warning | EAX | Howard, Randolph | 52 min |
| May 20, 6:43 PM CDT | Special Weather Statement | EAX | Schuyler | 47 min |
| May 20, 6:46 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 28 hr |
| May 20, 6:46 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 41 hr |
| May 20, 6:46 PM CDT | River Flood Warning | EAX | Cooper, Saline | 5 days |
| May 19, 7:04 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 26 min |
| May 20, 8:51 AM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 24 min |
| May 20, 3:00 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 45 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.